# SDR UPS04841843

- Difficulty date: February 1, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Le.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 597.5.  REMOVED, FABRICATED AND REPLACED INTERNAL DOUBLER IAW DWG 5760545 AND SRM 51-1-21, 51-1-20D.
